MathSciNet Relay Station
MathSciNet bibliographic data
MR1676332 (2000e:20025) 20C30 (20C20)
Kleshchev, Alexander; Premet, Alexander The globally irreducible representations of symmetric groups. Proc. Amer. Math. Soc. 128 (2000), no. 3, 647–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement